Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conjugacy in Thompson's group $ F$


Authors: Nick Gill and Ian Short
Journal: Proc. Amer. Math. Soc. 141 (2013), 1529-1538
MSC (2010): Primary 20E45; Secondary 20F10, 37E05
Published electronically: October 16, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We complete the program begun by Brin and Squier of characterising conjugacy in Thompson's group $ F$ using the standard action of $ F$ as a group of piecewise linear homeomorphisms of the unit interval.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20E45, 20F10, 37E05

Retrieve articles in all journals with MSC (2010): 20E45, 20F10, 37E05


Additional Information

Nick Gill
Affiliation: Department of Mathematics and Statistics, The Open University, Milton Keynes, MK7 6AA, United Kingdom
Email: n.gill@open.ac.uk

Ian Short
Affiliation: Department of Mathematics and Statistics, The Open University, Milton Keynes, MK7 6AA, United Kingdom
Email: i.short@open.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11432-7
PII: S 0002-9939(2012)11432-7
Keywords: Conjugacy, piecewise linear, Thompson.
Received by editor(s): October 6, 2009
Received by editor(s) in revised form: August 31, 2011
Published electronically: October 16, 2012
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.